RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 464–467 (Mi mz1070)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Four-sheeted polynomial mappings in $\mathbb C^2$. The general case

A. V. Domrina

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1070

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 386–389

Bibliographic databases:

Received: 07.05.1998

Citation: A. V. Domrina, “Four-sheeted polynomial mappings in $\mathbb C^2$. The general case”, Mat. Zametki, 65:3 (1999), 464–467; Math. Notes, 65:3 (1999), 386–389

Citation in format AMSBIB
\Bibitem{Dom99}
\by A.~V.~Domrina
\paper Four-sheeted polynomial mappings in $\mathbb C^2$. The general case
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 464--467
\mathnet{http://mi.mathnet.ru/mz1070}
\crossref{https://doi.org/10.4213/mzm1070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717522}
\zmath{https://zbmath.org/?q=an:0972.14042}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 386--389
\crossref{https://doi.org/10.1007/BF02675082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700015}


Linking options:
  • http://mi.mathnet.ru/eng/mz1070
  • https://doi.org/10.4213/mzm1070
  • http://mi.mathnet.ru/eng/mz/v65/i3/p464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Egorov, “Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture”, Math. Notes, 76:2 (2004), 161–169  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:74
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019